# SDR UIEA2023062800662

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 100,220 hours, 24,059 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: 900800010001
- Part serial: NXE07777
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ATC SYSTEM WITH FAIL "SYS REPLY TIMING"( LEFT ATC WAS REPLACED IN ACCORDANCE WITH AMM 34-53-01/401 )
